International Journal of Robust and Nonlinear Control

Cover image for Vol. 23 Issue 7

10 May 2013

Volume 23, Issue 7

Pages 709–826

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Short Communications
    1. Model reference adaptive control of discrete-time piecewise linear systems (pages 709–730)

      Mario di Bernardo, Umberto Montanaro, Josep M. Olm and Stefania Santini

      Article first published online: 24 FEB 2012 | DOI: 10.1002/rnc.2786

    2. Unmatched uncertainties compensation based on high-order sliding mode observation (pages 754–764)

      Alejandra Ferreira de Loza, Francisco J. Bejarano and Leonid Fridman

      Article first published online: 20 FEB 2012 | DOI: 10.1002/rnc.2795

  2. Short Communications

    1. Top of page
    2. Research Articles
    3. Short Communications

SEARCH

SEARCH BY CITATION